MAUDE Adverse Event Report: CARDINAL HEALTH SENTINEL SEAL CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH SENTINEL SEAL CDU; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number 8888571562
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that when the wall vacuum was connected, the blue liquid contained in the patient manometer compartment spilled into the "underwater safety" compartment.The two compartments began to bubble and the vacuum was not created.Blue liquid was also found on the underside of the chest drainage unit (cdu).The cdu was therefore changed and another cdu from the same batch was plugged in and worked without a problem.There was no patient harm reported.The cdu was not kept because it was soiled.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.A physical sample was not returned for evaluation.Photos were provided and reviewed; there is blue liquid seen on the foot stand, but there is no evidence of the blue liquid spilled into the "underwater safety" compartment.The device history record review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A quality alert has been issued to the manufacturing line to ensure they are aware of this complaint.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
SENTINEL SEAL CDU
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
sragh industrial estate, co, t
offaly
EI  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19031466
Report Number9611018-2024-00017
Device Sequence Number17918302
Product Code GCX
UDI-Device Identifier10884521061026
UDI-Public10884521061026
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888571562
Device Catalogue Number8888571562
Device Lot Number23I086FHX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date05/28/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown